# SDR 0401286638

- Difficulty date: July 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 71,671 hours, 9,436 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN NR 2 PYLON ENGINE MOUNT BULKHEAD FRAME WEB.  REPAIRED PER EA 66-165162.
